# SDR AALA201705299011

- Difficulty date: May 28, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 12,206 hours, 4,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER AT CENTER FUSELAGE MISSING.  EXIT SIGN COVER AT CENTER FUSELAGE WAS INSTALLED IAW AMM 25-63-00. GOOD FOR SERVICE.
